Ask an expert
Question

15 Mar 2003

discharges
I have a problem with my discharge.i went to see a doctor when i had an infection and he subscribed some medication and told me it's going to stop. it did stop but the problem is that just before i get my periods i get this very thick discharge and it doesn't have a colour. thats the shoicking part of it.the worst thing is that as soon as i finish my periods it stops, and comes just a few days before my periods, SHOULD I BE WORRIED ABOUT THIS ???I ALSO THOUGHT THAT MAYBE ITS BECAUSE I HAD WENT ON A VERY STRICT DIET.PLEASE HELP ME I'M VERY WORRIED!!!!!
Answer 389 views
Expert
FitnessDoc
fitnessdoc

01 Jan 0001

Hi Linnok

I'm afraid this question needs to be directed to Cyberdoc, since he is a medical doctor. Also chat to Dietdoc about your diet, to make sure that it is healthy.

Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.